# SDR AALA202303013894

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A320*
- Aircraft serial: 3960
- Aircraft time: 46,718 hours, 17,210 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 2930
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 46,717 hours, 17,210 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SIDE STATIONARY WINDOW DELAMINATED. MAINTENANCE REPLACED WINDOW PER AMM 56-11-12.
